BibTeX records: Fubao Xi

download as .bib file

@article{DBLP:journals/siamco/ShaoX19,
  author    = {Jinghai Shao and
               Fubao Xi},
  title     = {Stabilization of Regime-Switching Processes by Feedback Control Based
               on Discrete Time Observations {II:} State-Dependent Case},
  journal   = {{SIAM} J. Control. Optim.},
  volume    = {57},
  number    = {2},
  pages     = {1413--1439},
  year      = {2019},
  url       = {https://doi.org/10.1137/18M1202992},
  doi       = {10.1137/18M1202992},
  timestamp = {Thu, 09 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/siamco/ShaoX19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamco/XiZ17,
  author    = {Fubao Xi and
               Chao Zhu},
  title     = {On Feller and Strong Feller Properties and Exponential Ergodicity
               of Regime-Switching Jump Diffusion Processes with Countable Regimes},
  journal   = {{SIAM} J. Control. Optim.},
  volume    = {55},
  number    = {3},
  pages     = {1789--1818},
  year      = {2017},
  url       = {https://doi.org/10.1137/16M1087837},
  doi       = {10.1137/16M1087837},
  timestamp = {Thu, 09 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/siamco/XiZ17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/HoangYX14,
  author    = {Tuan Anh Hoang and
               Gang George Yin and
               Fubao Xi},
  title     = {Numerical solutions of regime-switching jump diffusions},
  journal   = {Appl. Math. Comput.},
  volume    = {244},
  pages     = {822--835},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.amc.2014.07.052},
  doi       = {10.1016/j.amc.2014.07.052},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/HoangYX14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamco/ShaoX14,
  author    = {Jinghai Shao and
               Fubao Xi},
  title     = {Stability and Recurrence of Regime-Switching Diffusion Processes},
  journal   = {{SIAM} J. Control. Optim.},
  volume    = {52},
  number    = {6},
  pages     = {3496--3516},
  year      = {2014},
  url       = {https://doi.org/10.1137/140962905},
  doi       = {10.1137/140962905},
  timestamp = {Thu, 09 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/siamco/ShaoX14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jota/ZhuXL12,
  author    = {Quanxin Zhu and
               Fubao Xi and
               Xiaodi Li},
  title     = {Robust Exponential Stability of Stochastically Nonlinear Jump Systems
               with Mixed Time Delays},
  journal   = {J. Optim. Theory Appl.},
  volume    = {154},
  number    = {1},
  pages     = {154--174},
  year      = {2012},
  url       = {https://doi.org/10.1007/s10957-012-9997-5},
  doi       = {10.1007/s10957-012-9997-5},
  timestamp = {Tue, 07 Apr 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jota/ZhuXL12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@inproceedings{DBLP:conf/cdc/YinX12,
  author    = {Gang George Yin and
               Fubao Xi},
  title     = {Stability of jump diffusions with random switching},
  booktitle = {Proceedings of the 51th {IEEE} Conference on Decision and Control,
               {CDC} 2012, December 10-13, 2012, Maui, HI, {USA}},
  pages     = {5979--5984},
  publisher = {{IEEE}},
  year      = {2012},
  url       = {https://doi.org/10.1109/CDC.2012.6426976},
  doi       = {10.1109/CDC.2012.6426976},
  timestamp = {Wed, 16 Oct 2019 14:14:56 +0200},
  biburl    = {https://dblp.org/rec/conf/cdc/YinX12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ma/XiY10,
  author    = {Fubao Xi and
               Gang George Yin},
  title     = {Asymptotic properties of nonlinear autoregressive Markov processes
               with state-dependent switching},
  journal   = {J. Multivar. Anal.},
  volume    = {101},
  number    = {6},
  pages     = {1378--1389},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.jmva.2009.12.006},
  doi       = {10.1016/j.jmva.2009.12.006},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/ma/XiY10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamco/YinX10,
  author    = {Gang George Yin and
               Fubao Xi},
  title     = {Stability of Regime-Switching Jump Diffusions},
  journal   = {{SIAM} J. Control. Optim.},
  volume    = {48},
  number    = {7},
  pages     = {4525--4549},
  year      = {2010},
  url       = {https://doi.org/10.1137/080738301},
  doi       = {10.1137/080738301},
  timestamp = {Thu, 09 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/siamco/YinX10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics